Is skin tag growing bigger, painful and red a cause of concern?
Oral and topical antibiotics
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern.
Most like the skin tag has got infected. I suggest you to take an oral antibiotic e.g either Amoxicillin or Cephalexin for a week.
In addition to this I suggest you to apply a topical antibiotic e.g either Neosporin ointment or Mupirocin 2% ointment, twice daily. You may also take an oral anti-inflammatory e.g Ibuprofen tab for symptomatic relief from pain and swelling.
Infected skin tag
Thank you. I have viewed the images.
Yes, it is eroded at the distal end and that is the reason it must have got infected. Perhaps the erosion is due to rubbing.
Not a malignancy
No. This is not a malignant change. This is expected to resolve in about a week on oral and topical antibiotics.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for thinning of skin
- Is boil inside nose folliculitis a cause for concern?
- What casues allergic skin rash?
- How to diagnose herepes type 2?
- What causes white pimples in vagina?
- Suggest treatment for headache, acne and weight gain
- Suggest treatment for dandruff and red spot on scalp
- What causes non itchy eruption on penis?
- Suggest treatment for itching acne on hand
- Suggest treatment for itching sensation all over body